# SDR CA091113007

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 14210451
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PREVIOUSLY REPORTED NOSE WHEEL SHIMMY HAS NOW RETURNED WITH CREW REPORTING SEVERE VIBRATION ON LANDING THROUGH 60 KNOTS. FOLLOWING AN UPDATE FROM THE CREW THEY NOW BELIEVE THE VIBRATION IS BEING FELT IN THE CTR CABIN AREA AND IS BEING INDUCED BY THE BRAKES, THE ACFT ALSO PULLS TO THE LT UNDER BRAKING.THE ACFT WAS TAKEN UP TO 70/80KNTS ON THE RUNWAY AND AT 60 KNTS BRAKES WERE APPLIED AS IF A LANDING WAS BEING CARRIED OUT ACFT PULLED SEVERELY TO THE LT AND CONTINUED TO PULL LT UNTIL CORRECTED BY THE STEERING TILLER, STRAIGHT LINE ROLL REGAINED AND BRAKES RE APPLIED (ACFT NOW TRAVELING AROUND 30/40 KNTS AGAIN DRAMATIC PULL TO THE LT, RECOVERED ONLY BY USE OF STEERING TILLER AND REMOVAL OF BRAKES. ON STAND -BRAKE PSI BRAKES OFF PUMPS ON (ALL FIGURES WILL READ 1 TO 4) 58,58,23,26 SLOW TAXI -BRAKE PSI BRAKES OFF PUMPS ON 125,123,82,87 HEAVY HIGH SPEED BRAKING 2036 PSI,2032PSI,880PSI 872PSI SECOND APPLICATION HIGH SPEED BUT SPEED REDUCING 700PSI,700PSI,200PSI,200PSI THIRD APPLICATION 465,465 268,265 AFTER ALL APPLICATIONS ACFT NEEDED TO BE RECOVERED BY STEERING  ACFT WAS DEEMED SERVICEABLE IAW AMM AFTER BRAKE CONTROL UNIT REPLACEMENT.
